Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


ejaculation disorder
Apr 4, 2004

I read your respoonse to the March 24th question "Little or No Ejaculate." I thought your readers would like to know that "ejaculation disorder" can be a side effect of some anti-depressants such as Celexa.

Response from Dr. Frascino

Hi,

Yes, the entire class of drugs called SSRI's (selective serotonin reuptake inhibitors) can cause untoward sexual side effects, including decreased libido, decreased "sexual performance," decreased sexual satisfaction, and an uncontrollable desire to have a three-way with Dick and Lynn Cheney. (OK, that last one I just made up. But, the rest are true.) "Ejaculation disorders" have been reported in up to 6% of guys on Celexa. As you will recall, we did advise that questioner to check this possibility out with the physician who prescribed the drug for him.

Thanks for writing in!

Dr. Bob



Previous
No need to respond in forum...just a thanks to you!
Next
Protected Sex Question

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement